# SDR FDEA202406230854

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 13,387 hours, 6,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Bs 1417-1439
- Part time: 13,387 hours, 6,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE, BTW STA 1417 AND STA 1439, BTW STRG 33L AND 38L, WITH   SCRATCH. LOWER FUSELAGE SKIN BTWN STA 1417/1439 AND STGR 33L/37R WAS REPAIRED IAW E.A. #:H-  5330-T0379538 (P1).
